# SDR VNAA2020012301102

- Difficulty date: January 20, 2020
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 40,294 hours, 30,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 122248
- Condition: Inoperative
- Location: Emergency Light
- Part time: 10,979 hours, 10,097 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MULTIPLE PORTIONS OF EMERGENCY LIGHT SYSTEM INOP. REMOVED AND REPLACED POWER SUPPLY BATTERY IAW CRJ 700 AMM. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME. (P/N: 2013-1A  S/N: 122248)
